Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Red spot on tongue, itchy eyes. Are they related?

Yes, for the past few months I have been getting small red spot about the size 1/4 inch on the side of my toung also on sides inside of my month it will last about a week or two in four months it has happen about 4 times, also in the past few months my eyes feel like they have sand in them, are the two related, I am a 57 year old female, and my 15 year old granddaughter got lupus at age 12
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
thanks for the query
yes u may have
but u have gritty sensation on ur eyes
u have recurrent oral ulcers
these are suggestive of connective tissue disorder especially Systemic lupus erythematosis
gritty sensation in the may also be due to sjogren syndrome which may be associated with lupus in mixed connective tissue disorder
u always be cautious about the following symptoms -
joint pain, alopecia i.e. hair fall, photosensitivity, skin rashes, urinary burning sensation -- these all can be suggestive of lupus
u need to do a serum ANA ( hep-2 method to look for rising titre specially )
if it is positive then u should have to do anti-ds DNA antibody testing which is highly specific for SLE
even if ANA is negative better to do anti-ds DNA
i think u got my point and if any further enquery please consult me
thank u
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor